Lips Are Asymmetrical After Lip Injection, What Should I Do?

I had a lip injection in my upperlip on the 19the of august. The one side of my lip i like very much. But the other side has a sort of 'blister' and a lump that goes right in to my mouth. I can feel it when i rub my tongue over it. I just have mailed my ps how we can help this. What do you think this is? On the first pic I hold my mouth a little bit to the back because you can see the thickness. On the second one you can see the uneveness. I hope I can get them symmetrical.....

Doctor Answers (5)

Common situation that will have a happy ending...all you have to do is

+1

visit your doctor who will either vigorously squeeze the material into its correct location or dissolve it with an injection that makes the filler disappear...what happened is that too much of the filler ended up in one location...and the lump can be easily smoothed out or eliminated quite easily and quickly
 


Las Vegas Dermatologist
5.0 out of 5 stars 7 reviews

Lip asymmetry after injections.

+1

It is not uncommon to have some asymmetry at first.   If the filler was hyaluronic acid then hyaluronidase can be injected to bring the swelling down.  If fat is used then it almost always evens out with time.  You need to recontact your surgeon, because the correction should be quite simple and rewarding.

Kenneth L. Stein, MD
Chicago Plastic Surgeon
4.0 out of 5 stars 11 reviews

Uneven Lip Augmentation

+1

Go back , go back.  At 10 days after your injection most of your swelling should be down.  Keeping an open dialog between you and your injector is critical.  Remember they can't help you unless you show them your results.   Good luck!

Hannah Vargas, MD
Kansas City Facial Plastic Surgeon
5.0 out of 5 stars 22 reviews

You might also like...

Lips are uneven after lip injections, now what?

+1

It's not uncommon for the lips to swell after lip injections with Restylane or Juvederm, so be sure to give yourself a few days to see the final results.  If after that time the lip is still uneven, have more filler placed to even the lip(s) out.

Francis R. Palmer, III, MD
Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

Asymmetrical lips after injection

+1

It sounds as if the filler injection on one side of your lip was a little too deep. You should wait a little longer to see if there is any further swelling to resolve and then consider having a little more filler to balance things. Your physician injector may even want to carefully dissolve the lump first with hyaluronidase and then re inject that side. Please remember, your results depend upon the skill and experience of your physician injector. 

Mitchell Schwartz, MD
South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.